WIAS Preprint No. 512, (1999)

Quadrature methods for 2D and 3D problems



Authors

  • Rathsfeld, Andreas

2010 Mathematics Subject Classification

  • 65R20 65N38 45L10

Keywords

  • integral equations, quadrature methods, stability, convergence

Abstract

In this paper we give an overview on well-known stability and convergence results for simple quadrature methods based on low order composite quadrature rules and applied to the numerical solution of integral equations over smooth manifolds. First we explain the methods for the case of second-kind equations. Then we discuss what is known for the analysis of pseudodifferential equations. We explain why these simple methods are not recommended for integral equations over domains with dimension higher than one. Finally, for the solution of a two-dimensional singular integral equation, we prove a new result on a quadrature method based on product rules.

Appeared in

  • J. Comput. Appl. Math., 125(2000), pp.439-460

Download Documents